# SDR 2012F00149

- Difficulty date: July 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N93DG
- Make and model: Dhav DHC2MK1
- Aircraft serial: 601
- Aircraft time: 32,629 hours
- Engine: Pwa R985AN14B
- Engine time: 5,027 hours, 1,027 cycles
- Propeller: Hartzl HCB3R304
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ONCE THE AIRCRAFT REACHED 100 FT, THE ENGINE SEIZED. PILOT MADE AN EMERGENCY LANDING BACK AT AIRPORT. ENGINE WAS REMOVED AND ANOTHER INSTALLED.  OPEN
